# SDR SWIA200819692

- Difficulty date: May 21, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 20,550 hours, 27,562 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE NR 2 CARGO SMOKE DETECTOR WILL NOT TEST.  REPLACED NR 2 CARGO SMOKE DETECTOR.  SYSTEM TESTS GOOD, P/N 473597-13, S/N OFF 1500.
